MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CEPHALOMEDULLARY LAG SCREW REAMER LONG; ROD, FIXATION

ZIMMER BIOMET, INC. CEPHALOMEDULLARY LAG SCREW REAMER LONG; ROD, FIXATION
Catalog Number 00249003244
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign- canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the tip of the lag screw reamer fractured.No adverse event has been reported as a result of the malfunction.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed annex g code: mechanical (g04) - drill.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product/provided pictures identified the tip of the cutting feature is fractured and missing.  the cutting edges are dull and damaged. wear & tear is seen which indicates repeated use.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CEPHALOMEDULLARY LAG SCREW REAMER LONG
Common Device Name
ROD, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17911919
Report Number0001822565-2023-02771
Device Sequence Number7525764
Product Code HSB
UDI-Device Identifier00889024063532
UDI-Public(01)00889024063532(11)120326(10)62018729
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00249003244
Device Lot Number62018729
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown